# SDR IPXA2019052542467

- Difficulty date: May 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 58,882 hours, 19,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK WAS FOUND ON STRINGER S-20R (P/N:146T3443-3) BETWEEN STA 1540- STA 1562. REPAIR IAW SRM 53-00-03 REPAIR 5 DETAIL III REV 74.00.
